MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. Exacto; Exacto Cold Snare

UNITED STATES ENDOSCOPY GROUP, INC. Exacto; Exacto Cold Snare
Model Number 00711115
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported via vigilance report during a patient procedure, the inner wire of the exacto cold snare broke when cutting a polyp.Another snare was used to successfully complete the procedure.No report of injury.
 
Additional Manufacturer Narrative
The investigation into the reported event is in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification ¿ the lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
Exacto
Common Device Name
Exacto Cold Snare
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50497738
Report Number1528319-2026-00103
Device Sequence Number10211394
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown